# SDR SWAA2016050551578

- Difficulty date: March 15, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 34,333 hours, 17,508 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 002A0003233
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S NR 1 WINDOW FRAME CRACKED UPPER OTBD CORNER COMMON TO INNER SURFACE & WINDOW CUT OUT.  REPAIRED FRAME IAW ACO.
